Tylenol Cold & Sinus Extra Strength Caplets

$10.99

Pack Size: 20 caplets

Ingredients:
Each caplet contains acetaminophen 500 mg and pseudoephedrine 30 mg.

For the relief of nasal congestion, sinus pain, fever, and headache.

Description

This product has an affordable generic equivalent! Try our store brand Atoma Cold and Sinus Daytime Relief Extra Strength Non-Drowsy Caplets.